# SDR REXA2019072301130

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 23,840 hours, 23,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP FOUND INOP DURING PRE-FLIGHT. REMOVED AND REPLACED AFT FLEX LAMP TOWARDS THE LAV AREA IAW AMM 33-51-01, OPS CHECK GOOD, OK FOR SERVICE.
